# SDR CA150417013

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Grumav G21A
- Aircraft time: 22,781 hours
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Arm
- Condition: Backed Out
- Location: Mixture
- Component: Carburetor, Bendix
- Component part number: A302503
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE ROLL PIN ATTACHING THE CARBURETOR MIXTURE CONTROL ARM TO THE ASSY WAS ABLE TO BACK OUT FAR ENOUGH TO MAKE CONTACT WITH THE MIXTURE STOP.  NO SECONDARY SAFETY, LOCKWIRE WAS FOUND RETAINING THIS ROLL PIN ON THIS ASSEMBLY OR ANY REMAINING UNITS IN STOCK.
